Busca avançada
Ano de início
Entree
Conteúdos relacionados


AN EXTREMAL PROBLEM AND INEQUALITIES FOR ENTIRE FUNCTIONS OF EXPONENTIAL TYPE

Texto completo
Autor(es):
Chirre, Andres ; Dimitrov, Dimitar K. ; Quesada-Herrera, Emily ; Sousa, Mateus
Número total de Autores: 4
Tipo de documento: Artigo Científico
Fonte: Proceedings of the American Mathematical Society; v. 152, n. 8, p. 20-pg., 2024-06-12.
Resumo

We study two variations of the classical one-delta problem for entire functions of exponential type, known also as the Carathe<acute accent>odory-Feje<acute accent>r- Tur & aring;n problem. The first variation imposes the additional requirement that the function is radially decreasing while the second one is a generalization which involves derivatives of the entire function. Various interesting inequalities, inspired by results due to Duffin and Schaeffer, Landau, and Hardy and Littlewood, are also established. (AU)

Processo FAPESP: 21/13340-0 - Tópicos em análise clássica e teoria da aproximação
Beneficiário:Dimitar Kolev Dimitrov
Modalidade de apoio: Bolsas no Exterior - Pesquisa
Processo FAPESP: 16/09906-0 - Análise harmônica, teoria da aproximação, funções especiais e aplicações
Beneficiário:Dimitar Kolev Dimitrov
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 19/12413-4 - Tópicos em análise e teoria analítica dos números
Beneficiário:Dimitar Kolev Dimitrov
Modalidade de apoio: Auxílio à Pesquisa - Pesquisador Visitante - Internacional